Alert archive / Ohio / Flash Flood Warnings in 2011

Flash Flood Warning 11, NWS Wilmington, OH

April 23, 2011Adams County, Scioto County, Ohio; Lewis County, Kentucky

NWS Wilmington, OH issued this flash flood warning at Apr 23, 2011, 9:20 AM EDT for Adams County, Scioto County, Ohio; Lewis County, Kentucky. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2011, 9:20 AM EDT (13:20 UTC)
Expired
Apr 23, 2011, 1:15 PM EDT
In force
4 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Lewis County, KY, Adams County, OH, Scioto County, OH

The radar

The Cincinnati radar (KILN), 109 km from the middle of the area, began a volume at 13:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.3 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 405 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
544 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
405 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WGUS51 KILN 231320
FFWILN
KYC135-OHC001-145-231715-
/O.NEW.KILN.FF.W.0011.110423T1320Z-110423T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
920 AM EDT SAT APR 23 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LEWIS COUNTY IN NORTHEAST KENTUCKY...
  SOUTHEASTERN ADAMS COUNTY IN SOUTHWEST OHIO...
  SCIOTO COUNTY IN SOUTHWEST OHIO...

* UNTIL 115 PM EDT.

* AT 917 AM EDT...RADAR INDICATED THAT AN AREA OF VERY HEAVY RAIN HAD
  FALLEN ACROSS THE WARNED AREA. RADAR ESTIMATED OVER AN INCH OF
  RAIN HAS FALLEN ACROSS THE AREA.  ADDITIONAL RAINFALL CAN BE 
  EXPECTED THROUGH THE MORNING HOURS.  FLOODING OF ROADWAYS IN THIS 
  AREA HAS BEEN REPORTED.

* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA. RUNOFF FROM 
  THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...PORTSMOUTH...
WHEELERSBURG...CAMP DIX...FRANKLIN FURNACE...HEAD OF GRASSY...
LUCASVILLE...NEW BOSTON...ROSEMOUNT...SCIOTODALE...SOUTH WEBSTER...
TOLLESBORO AND VANCEBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT QUICKLY TO PROTECT YOUR LIFE IF YOU ARE IN A LOW LYING AREA...
ALONG A CREEK...STREAM OR IN AN AREA EXPERIENCING FLOODING. MOVE TO
HIGHER GROUND IMMEDIATELY.

NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN
ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES.

&&

LAT...LON 3839 8341 3837 8345 3843 8358 3852 8365
      3856 8364 3885 8324 3895 8280 3894 8275
      3886 8276 3885 8265 3869 8269 3867 8276
      3858 8276 3859 8285 3875 8288 3872 8303
      3859 8307 3843 8323 3833 8323 3832 8335

$$

AN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Apr 23, 6:57 AM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, Apr 23, 6:57 AM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
657 AM EDT SAT APR 23 2011

.SYNOPSIS...
A COLD FRONT WILL PUSH INTO THE AREA FROM THE NORTHWEST TODAY. THE
FRONT WILL STALL OUT ALONG THE OHIO RIVE AND THEN REMAIN DRAPED
ACROSS THE REGION THROUGH THE EARLY PART OF THE WEEK. THIS WILL
LEAD TO AN EXTENDED THREAT FOR SHOWERS AND THUNDERSTORMS FOR THE
NEXT COUPLE OF DAYS.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE WARM FRONT HAS LIFTED NORTH OF OUR AREA EARLY THIS MORNING
WHILE A COLD FRONT IS STRETCHED FROM NORTHWEST INDIANA DOWN INTO
CENTRAL MISSOURI. THIS COLD FRONT WILL PUSH DOWN INTO OUR AREA
THROUGH THE DAY. AHEAD OF THE FRONT...ML CAPES WILL REMAIN IN THE
500-1000 J/KG RANGE...PRIMARILY ACROSS SOUTHERN PORTIONS OF OUR
FA. WITH CONTINUED LOW LEVEL CONVERGENCE ALONG AND AHEAD OF THE
BOUNDARY...EXPECT SHOWER AND THUNDERSTORM ACTIVITY TO CONTINUE TO
TRACK EAST ALONG THE OHIO RIVER THROUGH MUCH OF THE DAY. THE
LATEST HRRR AND RUC ARE BOTH INDICATING A BIT OF A LULL IN THE
PCPN AS WE HEAD THROUGH THE LESS DIURNALLY FAVORABLE TIME OF THE
DAY. WILL THEREFORE PLAY POPS ACCORDINGLY AND TWEAK THINGS BACK
SOME THROUGH LATE MORNING/EARLY AFTERNOON. WE SHOULD THEN BE ABLE
TO DESTABILIZE SOME MORE THROUGH LATE AFTERNOON WITH A BETTER
CHANCE OF PCPN MOVING BACK IN. WILL KEEP FFA GOING THROUGH THE
AFTERNOON HOURS AS TRAINING STORMS WILL STILL BE POSSIBLE. THE
BEST CHANCE FOR ADDITIONAL FLOODING WILL BE ACROSS THE SOUTHERN
HALF OF OUR FA BUT WILL STILL KEEP THE NORTH GOING SINCE GROUND
IS SO SATURATED UP THERE. WITH US INTO THE WARM SECTOR...TEMPERATURES
ARE FAIRLY MILD ACROSS THE AREA ATTM. HOWEVER...WITH COLD FRONT
PUSHING DOWN FROM THE SOUTH AND PCPN ON AND OFF THROUGH THE
DAY...WILL NOT STRAY TOO FAR FROM GUIDANCE AND KEEP HIGHS
GENERALLY IN THE LOW 70S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
THE COLD FRONT WILL STALL OUT ALONG THE OHIO RIVER TONIGHT INTO
SUNDAY BEFORE BEGINNING TO LIFT BACK TO THE NORTH SUNDAY NIGHT
INTO MONDAY. WITH WEAK DISTURBANCES PUSHING EAST ALONG THE
BOUNDARY...THE THREAT FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE
THROUGH THE REMAINDER OF THE SHORT TERM PERIOD. TIMING OF BEST
PCPN CHANCES REMAINS TRICKY SO WILL CONTINUE TO BROAD BRUSH
POPS...WHILE TRYING TO KEEP BEST CHANCES CLOSE TO THE BOUNDARY. AT
LEAST PARTS OF THE FFA WILL MOST LIKELY NEED TO BE EXTENDED FOR
ANOTHER DAY OR TWO. TEMPERATURES WILL BE DEPENDENT ON THE PCPN
TIMING AND CLOUDS AS WELL AS EXACTLY WHERE THE BOUNDARY IS.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
A SERIES OF WAVES WILL MOVE THROUGH THE REGION FOR THE LONG TERM.
THE FIRST ONE WILL MOVE THROUGH MONDAY NIGHT INTO TUESDAY. THERE
ARE SOME TIMING DISCREPANCIES WITH THIS SYSTEM HOWEVER THE LATEST
ECMWF SOLUTION HAS COME MORE IN LINE WITH THE GFS. ANOTHER LOW
WILL MOVE UP FROM THE SW TUESDAY NIGHT INTO WEDNESDAY. A LOT OF
MOISTURE WILL BE BROUGHT UP INTO THE AREA WITH THIS SYSTEM AND
THEREFORE HEAVY RAIN WILL BE POSSIBLE. HEAVY RAIN ON TOP OF
ALREADY SATURATED GROUND WILL ADD TO FLOODING ISSUES AROUND THE
AREA. THE LOW WILL BEGIN TO MOVE NE OF THE FA BY THURSDAY AND
THEREFORE PRECIP WILL BEGIN TO TAPER OFF ACROSS THE AREA. COOLER
TEMPERATURES WILL FILTER INTO THE AREA ON THURSDAY. HIGH PRESSURE
WILL THEN MOVE INTO THE AREA FOR FRIDAY.

&&

.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
A FRONTAL BOUNDARY WILL MOVE INTO PLACE ACROSS THE OHIO RIVER
VALLEY WITH A SERIES OF IMPULSES DEVELOPING ALONG THIS
BOUNDARY OVER THE NEXT 24 HOURS. CURRENT PRECIP HAS MOST ACTIVITY
SOUTH OF THE OHIO RIVER WITH LIGHT TO MODERATE SHOWERS CONTINUING
MAINLY SOUTH OF I-71 UNTIL AROUND 14Z. THE NEXT DEVELOPMENT IS
EXPECTED TO OCCUR IN THE AFTERNOON WITH INCREASING INSTABILITY.
THE HEAVIEST PRECIPITATION IS EXPECTED TO BE SOUTH OF THE I-70
CORRIDOR....WITH IFR CONDITIONS AT TIMES.

ADDITIONAL PRECIPITATION WILL DEVELOP AND MOVE ACROSS THE AREA
OVERNIGHT SATURDAY NIGHT WITH CONTINUING HIGH LIKELYHOOD OF
REDUCED VISIBILITIES AND LOW CEILINGS.

OUTLOOK...SHOWERS AND THUNDERSTORMS EXPECTED TO CONTINUE SUNDAY
THROUGH WEDNESDAY WITH MVFR/IFR CIGS/VSBYS POSSIBLE.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR OHZ026-034-
     035-042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR KYZ089>100.
IN...FLASH FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR INZ050-058-
     059-066-073>075-080.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...NOVAK
AVIATION...LATTO
Hazardous weather outlook, Apr 23, 4:55 AM EDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
455 AM EDT SAT APR 23 2011

INZ050-058-059-066-KYZ100-OHZ026-034-035-042>046-051>056-060>065-
070>074-080>082-088-240900-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-
SCIOTO-
455 AM EDT SAT APR 23 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...CENTRAL
OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO
AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

RIVERS THROUGHOUT THE AREA ARE RUNNING HIGH...WITH SEVERAL POINTS
IN FLOOD. PLEASE CHECK THE RIVER FLOOD PRODUCTS FOR DETAILS AND
THE LATEST FORECASTS.

A COLD FRONT WILL MOVE INTO THE REGION TODAY AND STALL OUT ALONG
THE OHIO RIVER TONIGHT AND SUNDAY. THE BOUNDARY WILL THEN BEGIN
TO LIFT BACK TO THE NORTH SUNDAY NIGHT INTO MONDAY. OCCASIONAL
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE FIRST PART
OF NEXT WEEK. SOME OF THE RAINFALL MAY BE HEAVY AT TIMES. WITH
SATURATED SOILS...HEAVY RAIN WILL LIKELY RESULT IN TOTAL
RUNOFF...BRINGING THE THREAT FOR FLASH FLOODING. THIS RUNOFF WILL
ALSO CAUSE RAPID RISES ON CREEKS...STREAMS AND RIVERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

FUTURE FORECASTS INDICATE THAT A SERIES OF WEATHER SYSTEMS WILL
AFFECT THE REGION THROUGH AT LEAST THE MID PART OF NEXT WEEK...
RESULTING IN ADDITIONAL RAINFALL. THIS WILL KEEP THE FLOOD THREAT
HIGHLY ELEVATED THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>099-OHZ077>079-240900-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-HAMILTON-
CLERMONT-BROWN-
455 AM EDT SAT APR 23 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

RIVERS THROUGHOUT THE AREA ARE RUNNING HIGH...WITH SEVERAL POINTS
IN FLOOD. PLEASE CHECK THE RIVER FLOOD PRODUCTS FOR DETAILS AND
THE LATEST FORECASTS.

A COLD FRONT WILL MOVE INTO THE REGION TODAY AND STALL OUT ALONG
THE OHIO RIVER TONIGHT AND SUNDAY. THE BOUNDARY WILL THEN BEGIN
TO LIFT BACK TO THE NORTH SUNDAY NIGHT INTO MONDAY. OCCASIONAL
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE FIRST PART
OF NEXT WEEK. SOME OF THE RAINFALL MAY BE HEAVY AT TIMES. WITH
SATURATED SOILS...HEAVY RAIN WILL LIKELY RESULT IN TOTAL
RUNOFF...BRINGING THE THREAT FOR FLASH FLOODING. THIS RUNOFF WILL
ALSO CAUSE RAPID RISES ON CREEKS...STREAMS AND RIVERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

FUTURE FORECASTS INDICATE THAT A SERIES OF WEATHER SYSTEMS WILL
AFFECT THE REGION THROUGH AT LEAST THE MID PART OF NEXT WEEK...
RESULTING IN ADDITIONAL RAINFALL. THIS WILL KEEP THE FLOOD THREAT
HIGHLY ELEVATED THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 23, 6:14 AM EDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
614 AM EDT SAT APR 23 2011

KYZ097>100-OHZ079-081-088-231100-
LEWIS KY-MASON KY-ROBERTSON KY-BRACKEN KY-ADAMS OH-BROWN OH-SCIOTO
614 AM EDT SAT APR 23 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN SCIOTO...
SOUTHERN BROWN...SOUTHERN ADAMS...EASTERN BRACKEN...ROBERTSON...MASON
AND LEWIS COUNTIES THROUGH 700 AM EDT...

AT 610 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM CHATHAM TO US ROUTE 62 AT STATE ROUTE 875 TO US ROUTE
62 AT STATE ROUTE 19...MOVING EAST AT 55 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RIPLEY...WASHINGTON...
ABERDEEN...MAYSVILLE...LEWISBURG...MANCHESTER...TOLLESBORO...
VANCEBURG...HEAD OF GRASSY AND CAMP DIX.

ALSO...LOWELL...DOVER...PIQUA...TUCKAHOE...SOUTH RIPLEY...SARDIS...
MITCHELLS MILL AND BURIKA ARE NEAR THE PATH OF THIS LINE OF STRONG
THUNDERSTORMS.

LAT...LON 3839 8341 3837 8345 3843 8358 3848 8359
      3852 8364 3845 8385 3848 8394 3843 8399
      3850 8419 3860 8411 3878 8405 3870 8303
      3868 8302 3855 8310 3849 8318 3843 8323
      3834 8322 3832 8328 3831 8335

AN
Special weather statement, Apr 23, 7:06 AM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
706 AM EDT SAT APR 23 2011

KYZ100-OHZ088-231130-
LEWIS KY-SCIOTO OH-
706 AM EDT SAT APR 23 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN SCIOTO AND
NORTHEASTERN LEWIS COUNTIES THROUGH 730 AM EDT...

AT 701 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM WEST PORTSMOUTH TO FRIENDSHIP TO 6 MILES SOUTHWEST OF
SAINT PAUL...MOVING EAST AT 55 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW BOSTON...
SCIOTODALE...WHEELERSBURG AND FRANKLIN FURNACE.

ALSO...SCIOTOVILLE...POWELLSVILLE...LYRA AND HAVERHILL ARE NEAR THE
PATH OF THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 3859 8285 3875 8288 3872 8303 3868 8302
      3860 8307 3862 8326 3869 8316 3883 8309
      3881 8265 3876 8265 3873 8269 3869 8269
      3867 8276 3859 8275 3857 8282

AN
Local storm report, Apr 23, 7:17 AM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
717 AM EDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     TSTM WND DMG     VANCEBURG               38.59N 83.32W
04/23/2011                   LEWIS              KY   LAW ENFORCEMENT

            ONE TREE WAS REPORTED DOWN.

&&

ANOVAK
Local storm report, Apr 23, 7:52 AM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
752 AM EDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     FLASH FLOOD      2 W SOUTH WEBSTER       38.81N 82.77W
04/23/2011                   SCIOTO             OH   LAW ENFORCEMENT

            HIGH WATER ACROSS FREDERICK RD.

&&
Local storm report, Apr 23, 9:18 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
918 AM EDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     FLOOD            3 E WHEELERSBURG        38.73N 82.79W
04/23/2011                   SCIOTO             OH   TRAINED SPOTTER

            WATER OVER COUNTY ROAD 2

&&
Local storm report, Apr 23, 9:20 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
920 AM EDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     FLOOD            3 E WHEELERSBURG        38.73N 82.79W
04/23/2011                   SCIOTO             OH   TRAINED SPOTTER

            CREEKS OUT OF THEIR BANKS AND WATER OVER COUNTY ROAD 2

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 8:57 PM EDTAreal Flood AdvisoryILNAdams, Scioto3 hr
Apr 23, 12:42 AM EDTSpecial Weather StatementILNMercer48 min
Apr 23, 12:49 AM EDTSevere Thunderstorm WarningILNAuglaize, Mercer26 min
Apr 23, 1:08 AM EDTAreal Flood AdvisoryILNButler, Clermont, Clinton, Hamilton, Warren5 hr
Apr 23, 1:13 AM EDTSpecial Weather StatementILNDarke, Shelby47 min
Apr 23, 1:15 AM EDTSpecial Weather StatementILNBrown, Highland, Pike45 min
Apr 23, 1:27 AM EDTRiver Flood WarningILNAdams33 hr
Apr 23, 1:56 AM EDTSevere Thunderstorm WarningILNAuglaize, Mercer19 min
Apr 23, 2:11 AM EDTAreal Flood AdvisoryILNBrown, Clinton, Fayette, Highland16 hr
Apr 23, 2:21 AM EDTFlash Flood WarningILNHamilton3 hr
Apr 23, 2:50 AM EDTAreal Flood AdvisoryILNAdams, Pike, Ross, Scioto16 hr
Apr 23, 3:08 AM EDTFlash Flood WarningILNBrown, Highland3 hr
Apr 23, 4:20 AM EDTFlash Flood WarningILNScioto3 hr
Apr 23, 5:59 AM EDTAreal Flood AdvisoryILNButler, Clermont, Clinton, Hamilton, Warren7 hr
Apr 23, 7:06 AM EDTSpecial Weather StatementILNScioto24 min
Apr 23, 12:51 PM EDTAreal Flood AdvisoryILNClermont, Hamilton6 hr
Apr 23, 1:45 PM EDTFlash Flood WarningILNHamilton8 hr
Apr 23, 3:21 PM EDTTornado WarningILNBrown, Clermont24 min
Apr 23, 3:31 PM EDTFlash Flood WarningILNAdams, Brown, Clermont, Clinton, Hamilton, Highland and 2 more6 hr
Apr 23, 3:42 PM EDTTornado WarningILNAdams, Brown48 min
Apr 23, 4:14 PM EDTAreal Flood AdvisoryILNButler, Champaign, Clark, Clinton, Fairfield, Fayette and 11 more6 hr
Apr 23, 4:19 PM EDTTornado WarningILNAdams, Pike, Scioto41 min
Apr 23, 4:44 PM EDTSpecial Weather StatementILNPike31 min
Apr 23, 4:58 PM EDTTornado WarningILNScioto21 min
Apr 23, 5:27 PM EDTRiver Flood WarningILNAdams, Brown50 hr
Apr 23, 5:27 PM EDTRiver Flood WarningILNClermont29 hr
Apr 23, 1:49 AM EDTSevere Thunderstorm WarningILNCarroll, Gallatin, Grant, Owen41 min
Apr 23, 4:08 AM EDTAreal Flood AdvisoryILNLewis5 hr
Apr 23, 5:23 AM EDTSpecial Weather StatementILNOwen37 min
Apr 23, 5:34 AM EDTSevere Thunderstorm WarningILNGrant, Owen26 min
Apr 23, 6:14 AM EDTSpecial Weather StatementILNLewis, Mason, Robertson46 min
Apr 23, 6:21 AM EDTAreal Flood AdvisoryILNBracken, Grant, Mason, Owen, Pendleton, Robertson6 hr
Apr 23, 6:46 AM EDTSevere Thunderstorm WarningILNLewis29 min
Apr 23, 10:01 AM EDTSpecial Weather StatementILNBracken, Grant, Lewis, Mason, Owen, Robertson59 min
Apr 23, 11:12 AM EDTSpecial Weather StatementILNOwen63 min
Apr 23, 12:00 PM EDTSpecial Weather StatementILNOwen60 min
Apr 23, 12:08 PM EDTFlash Flood WarningILNBracken, Grant, Lewis, Mason, Owen, Pendleton and 1 more9 hr
Apr 23, 1:27 PM EDTSpecial Weather StatementILNOwen63 min
Apr 23, 1:36 PM EDTSpecial Weather StatementILNCarroll, Gallatin39 min
Apr 23, 2:35 PM EDTSpecial Weather StatementILNCarroll, Gallatin, Grant, Owen40 min
Apr 23, 2:48 PM EDTSpecial Weather StatementILNBracken27 min
Apr 23, 2:53 PM EDTSevere Thunderstorm WarningILNCarroll, Gallatin, Grant, Owen37 min
Apr 23, 3:02 PM EDTTornado WarningILNBoone, Campbell, Gallatin, Grant, Kenton, Owen and 1 more28 min
Apr 23, 3:14 PM EDTTornado WarningILNBracken, Grant, Pendleton31 min
Apr 23, 3:44 PM EDTSpecial Weather StatementILNRobertson46 min
Apr 23, 3:55 PM EDTTornado WarningILNLewis, Mason, Robertson35 min
Apr 23, 5:27 PM EDTRiver Flood WarningILNCarroll, Gallatin5 days
Apr 23, 5:27 PM EDTRiver Flood WarningILNCampbell, Kenton, Pendleton43 hr
Apr 23, 5:27 PM EDTRiver Flood WarningILNPendleton47 hr

Nearby

Flash Flood Warnings in Ohio, 2011Flash Flood Warnings in Kentucky, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.